RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Video Library
Archive
Most viewed videos

Search
RSS
New in collection





You may need the following programs to see the files






International conference "8th Russian-Armenian Workshop on Mathematical Physics, Complex Analysis and Related Topics"
September 20, 2019 14:45–15:25, Секция «Математическая физика»
 


Системы Хитчина с точки зрения метода разделения переменных

O. K. Sheinman

, Moscow
Video records:
MP4 1,239.6 Mb
MP4 1,239.2 Mb

Number of views:
This page:36
Video files:12


Видео не загружается в Ваш браузер:
  1. Установите Adobe Flash Player    

  2. Проверьте с Вашим администратором, что из Вашей сети разрешены исходящие соединения на порт 8080
  3. Сообщите администратору портала о данной ошибке


References
  1. N. Hitchin, “Stable bundles and integrable systems”, Duke Math. J., 54:1 (1987), 91–112
  2. B. van Geemen and E. Previato, “On the Hitchin system”, Duke Math. J., 85:3 (1996), 659–683, arXiv: alg-geom/9410015
  3. K. Gawedzki, P. Tran-Ngoc-Bich, “Hitchin systems at low genera”, J. Math. Phys, 41 (2000), arXiv: hep-th/9803101
  4. I. Krichever, “Vector Bundles and Lax Equations on Algebraic Curves”, Commun. Math. Phys., 229 (2002), 229–269
  5. O.K. Sheinman, Spectral curves of the hyperelliptic Hitchin systems, arXiv: 1806.10178 [math-ph] (submitted to Func. Analysis and Appl.)
  6. P.I. Borisova, O.K. Sheinman, “Hitchin systems on hyperelliptic curves”, Proceedings of the Steklov Mathematical Institute (to appear)
  7. P.I. Borisova, “Separation of variables for the type $D_l$ Hitchin systems on a hyperelliptic curve”, Russ. Math. Surv. (to appear)


SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020